# SDR FDEA201209203364

- Difficulty date: September 20, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 24,289 hours, 13,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: A53781936202
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FR 32 BETWEEN SEAT TRACKS 4L & 5L CLEVIS ADAPTER GOUGED .5"L X .060"D.  REMOVED AND REPLACED ADAPTER IAW SRM 51-72-10.
